# SDR JJBA20170617001

- Difficulty date: June 17, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 32,675 hours, 20,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CEILING EMERGENCY LIGHT INOPERATIVE.  R & R THE NR 4 EMERGENCY LIGHT INVERTER. OPS CHECKED GOOD.
